# SDR SWAA012055

- Difficulty date: July 5, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 47,508 hours, 39,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Part serial: 3588
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY LIGHTS INOP AT AFT CABIN.  REMOVED AND REPLACED LIGHT BATTERY PACK PER MM.
